Monday, August 30, 2010


Since last wednesday this has been what my mornings have consisted of; Waking up at 7am to inject myself with this...

In humans, subcutaneous administration of single daily doses of leuprolide acetate results in an initial increase in circulating levels of luteinizing hormone (LH) and follicle stimulating hormone (FSH), leading to a transient increase in levels of the gonadal steroids (testosterone and dihydrotestosterone in males, and estrone and estradiol in pre-menopausal females). However, continuous daily administration of leuprolide acetate results in decreased levels of LH and FSH. In pre menopausal females, estrogens are reduced to post-menopausal levels.

So apparently the reason that I am having so many hot flashes and other old ladies symptoms is because I am currently POST-MENOPAUSAL! HAHA!

Side Effects:
Mild burning/pain/bruising at the injection site, hot flashes (flushing), increased sweating, night sweats, tiredness, headache, upset stomach, breast changes, acne, joint/muscle aches, trouble sleeping, reduced sexual interest, vaginal discomfort/dryness, vaginal bleeding, swelling of the ankles/feet, increased urination at night, or dizziness may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.

So far I have: hot flashes like im in the sahara desert, night sweats, TIREDNESS, and some SERIOUS BACKACHES!

No comments:

Post a Comment